# SDR USAA2009092392600

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 53,873 hours, 36,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546585
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON WEB AT BS 1092, LBL 10 AFT OF JACKSCREW & BELOW HORIZONTAL STABILIZER CENTER SECTION.  REPAIRED WEB AT BS 1092, LBL 10  IAW EA 101424A.
